Fraunhofer-Gesellschaft

Publica

Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Stochastic subspace correction in hilbert space

 
: Griebel, M.; Oswald, P.

:

Constructive approximation 48 (2018), Nr.3, S.501-521
ISSN: 0176-4276 (Print)
ISSN: 1432-0940 (Online)
Englisch
Zeitschriftenaufsatz
Fraunhofer SCAI ()

Abstract
We consider an incremental approximation method for solving variational problems in infinite-dimensional separable Hilbert spaces, where in each step a randomly and independently selected subproblem from an infinite collection of subproblems is solved. We show that convergence rates for the expectation of the squared error can be guaranteed under weaker conditions than previously established in Griebel and Oswald (Constr Approx 44(1):121–139, 2016).

: http://publica.fraunhofer.de/dokumente/N-515550.html